# SDR HALA0700150

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 67,161 hours, 12,197 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Stuck
- Location: Lavatory Flush
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - PER FLT ATTNEDANT- AFT WASTE TANK AFT F/A PANEL DOES NOT TEST PROPERLY.  REFERENCE ITEMS 93, FOUND LAV H FLUSH VALVE STUCK IN THE OPEN POSITION, SECURED LAV H VALVE CLOSED.  ALSO, RECALIBRATED AFT WASTE TANK CONTINUOUS LEVEL SENSOR PER AMM 38-33-00 TEST OKAY.
